# SDR 2002UALA01283

- Difficulty date: August 5, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 28,524 hours, 6,524 cycles
- Engine: Pwa PW4077
- Engine time: 20,626 hours, 4,253 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 51A346
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ENG OIL TEMP R EICAS AND AMBER TEMP DISPLAY, TEMP DISPLAY WENT RED ON GROUND DURING TAXI.  REPLACED THE SERVO FUEL HEATER. SHOP TEARDOWN OF THE REMOVED HEATER REVEALED FAILED TUBES IN THE FUEL/OIL HEAT EXCHANGER.
